# SDR DALA2017073005940

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 53,349 hours, 30,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BOTH SIDES INOPERATIVE.  REMOVE AND REPLACE BALLAST AND BATTERY FOR AFT EXIT LIGHTS. OPERATION CHECKS GOOD.3344683)
